# SDR DALA2017011800467

- Difficulty date: January 17, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,064 hours, 11,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FIRST CLASS EMERGENCY FLOOR LIGHTS DAMAGED. MAINTENANCE FOUND LIGHT FIXTURE BECAME UNSECURED FROM WALL.  RESECURED, OPS CHECK OK.
